# SDR CA150417010

- Difficulty date: March 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10013
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, FLAP FAILURE AT 4 DEGREES.  ACFT RETURN TO DEPARTURE.  BPSU HAS BEEN REPLACED.
